PsychoMidna

166d

I'm currently on 100mg and it's making me into an emotionless zombie. My psychiatrist wants to raise me to 150mg by next month. What should I do?

Fluvoxamine

View all
  • E_belli

    162d

    Tell your psych! Let them know what you're experiencing and what you don't like about it. See what they have to say. If you're not comfortable with increasing the dose, that should be your decision. If you are just starting the med, it may be a temporary side effect that could get better. But you know you best. If it doesn't sit right with you, follow your instinct. Good luck!

    • PsychoMidna

      161d

      I'm going to give it some more time! I'll let my doctor know when I see them next time, thanks!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.